MAUDE Adverse Event Report: ALMA LASERS LTD HARMONY XL; MEDICAL LASER

ALMA LASERS LTD HARMONY XL; MEDICAL LASER
Model Number SHR PRO
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Burn(s) (1757); Skin Discoloration (2074)
Date of Event 01/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption letter e2013012 alma ltd.(manufacturer) is submitting the report on behalf of alma, inc.(importer).Section h3: alma inc.(importer) has made multiple attempts to request device back for inspection, however, no response has been received.Based on the information provided by the facility, alma ltd.Clinical determined that lack of skin test prior to the treatment and treatment area being left unprotected potentially made it prone to pulsed light energy absorption.This may explain the untoward skin reaction i.E.Burn.Alma inc.Performed a follow up to inquire about the patient's condition.As per the facility, the area has healed completely, but the tattoo in that spot is ruined.Alma ltd.Clinical evaluated the follow-up photograph but at this time alma cannot fully determine if the injury has resolved completely and therefore, submitting the report to the fda in good faith efforts.
 
Event or Problem Description
The suspected device was used on the patient's left shoulder blade for hair removal.As per the facility, the area was not covered with anything and after treatment, the skin around the tattoo became red and inflamed almost like a burn.The patient complained that it was painful.After few hours, the redness and tenderness disappeared.Few days later, facility noticed scabs on the tattoo and that the skin on pigment was peeling.According to the facility notes, this injury was diagnosed as a burn.

Brand Name
HARMONY XL
Common Device Name
MEDICAL LASER
Manufacturer (Section D)
ALMA LASERS LTD
14 & 15 halamish st. pob 3021
caesarea north industrial park
caesarea hazafon 3088900,
IS 
MDR Report Key8317010
Report Number3004167969-2019-00006
Device Sequence Number13850417
Product Code GEX
UDI-Device Identifier17290110120389
UDI-Public17290110120389
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K072564
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberSHR PRO
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date01/08/2019
Device Age5 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2019
Initial Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR